MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number VBCR081502A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on march 11, 2024, a gore® viabahn® endoprosthesis (vsx device) was intended for use in the upper arm during treatment of an unknown etiology.After deployment was initiated the deployment line got stuck.With the deployment line stuck, and the physician unable to complete deployment, the vsx device was successfully removed.The patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.A review of manufacturing records verified that the lot involved in this complaint met all pre-release specifications.The root cause of the primary reported inability to deploy the device could not be established based on evaluation of the information reported to gore.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18926687
Report Number2017233-2024-04719
Device Sequence Number4513307
Product Code NIP
UDI-Device Identifier00733132623556
UDI-Public00733132623556
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Catalogue NumberVBCR081502A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown